# SDR DALA2015022601702

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E, STA XRS=164, CRACKED SPLICE JUNCTION.  REMOVED, FABRICATED AND INSTALLED NEW SPLICE IAW SRM 57-30-01, FIG 1, 51-30-02 AND 51-30-05.
